# SDR FDEA201003050653

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 57,473 hours, 36,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196012
- Condition: Corroded
- Location: Bs 950-950b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOORBOARD TO ACCESS MLG SIDE STRUT AFT BRG, FOUND SEAT   TRACK CORRODED AT STA 950, 12 REMOVED DAMAGED SEAT TRACK SECTION FROM BS 950+ 10 TO BS 950B+10 LBL 24, FABRICATED NEW SEAT TRACK SECTION AND SPLICES, INSTALLED NEW SEAT TRACK SECTION AND SPLICES IAW SRM 51-30-2, SRM 53-10-1 FIG 3, SRM 53-10-5 FIG 1 AND SRM 51-10-2.
